Alert archive / Wisconsin / Beach Hazards Statements in 2024

Beach Hazards Statement 6, NWS Milwaukee, WI

August 5, 20245 counties in Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Aug 5, 2024, 9:57 AM CDT for 5 counties in Wisconsin. It took effect at Aug 5, 2024, 9:00 PM CDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Aug 5, 2024, 9:57 AM CDT (14:57 UTC)
In effect from
Aug 5, 2024, 9:00 PM CDT
Expired
Aug 7, 2024, 10:00 AM CDT
In force
37 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

504 
WHUS43 KMKX 051457
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
957 AM CDT Mon Aug 5 2024

WIZ052-060-066-071-072-052300-
/O.NEW.KMKX.BH.S.0006.240806T0200Z-240807T0600Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
957 AM CDT Mon Aug 5 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 PM CDT THIS EVENING
THROUGH LATE TUESDAY NIGHT...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...From 9 PM CDT this evening through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
10 follow-up statements
670 
WHUS43 KMKX 051929
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
229 PM CDT Mon Aug 5 2024

WIZ052-060-066-071-072-060330-
/O.CON.KMKX.BH.S.0006.240806T0200Z-240807T0600Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
229 PM CDT Mon Aug 5 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 PM CDT THIS
EVENING THROUGH LATE TUESDAY NIGHT...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...From 9 PM CDT this evening through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
552 
WHUS43 KMKX 060217
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
917 PM CDT Mon Aug 5 2024

WIZ052-060-066-071-072-061030-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T0600Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
917 PM CDT Mon Aug 5 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through late Tuesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
084 
WHUS43 KMKX 060858
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
358 AM CDT Tue Aug 6 2024

WIZ052-060-061700-
/O.EXT.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/
Sheboygan-Ozaukee-
358 AM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 8 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through early morning Wednesday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-061700-
/O.EXT.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
358 AM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 8 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through middle morning Wednesday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
Wood
048 
WHUS43 KMKX 061437
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
937 AM CDT Tue Aug 6 2024

WIZ052-060-062245-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/
Sheboygan-Ozaukee-
937 AM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 8 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-062245-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
937 AM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 8 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
467 
WHUS43 KMKX 061935
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
235 PM CDT Tue Aug 6 2024

WIZ052-060-070345-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/
Sheboygan-Ozaukee-
235 PM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 8 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-070345-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
235 PM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 8 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
168 
WHUS43 KMKX 062143
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
443 PM CDT Tue Aug 6 2024

WIZ052-060-070545-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/
Sheboygan-Ozaukee-
443 PM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 7 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-070545-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
443 PM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 7 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

Sheppard
863 
WHUS43 KMKX 070226
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
926 PM CDT Tue Aug 6 2024

WIZ052-060-071030-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/
Sheboygan-Ozaukee-
926 PM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Life threatening waves of 4 to 7 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-071030-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
926 PM CDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Life threatening waves of 4 to 7 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

Sheppard
197 
WHUS43 KMKX 070805
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
305 AM CDT Wed Aug 7 2024

WIZ052-060-071200-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/
Sheboygan-Ozaukee-
305 AM CDT Wed Aug 7 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-071500-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
305 AM CDT Wed Aug 7 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
Wood
623 
WHUS43 KMKX 071152
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
652 AM CDT Wed Aug 7 2024

WIZ052-060-071300-
/O.EXP.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/
Sheboygan-Ozaukee-
652 AM CDT Wed Aug 7 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 AM CDT THIS MORNING...

Waves have fallen below 4 feet, so the Beach Hazards Statement
will be allowed to expire.

$$

WIZ066-071-072-071500-
/O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
652 AM CDT Wed Aug 7 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
Wood
143 
WHUS43 KMKX 071446
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
946 AM CDT Wed Aug 7 2024

WIZ066-071-072-071600-
/O.EXP.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/
Milwaukee-Racine-Kenosha-
946 AM CDT Wed Aug 7 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 AM CDT THIS
MORNING...

Waves have decreased below High Swim Risk conditions and
the Beach Hazard Statement will be allowed to expire.
Moderate Swim Risk conditions will likely linger until noon.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 5, 4:38 AM CDT, 5 hours 19 minutes earlier. Its key messages:

  • Small chances for thunderstorms today with the passage of a cold front.
  • Widespread showers and thunderstorms tonight into Tuesday morning prompting the issuance of a Flood Watch for the potential of flash flooding. Some of the thunderstorms may also become severe with damaging winds and large hail.
  • A Beach Hazard Statement will likely be needed for the Lake MI beaches tonight into Tue nt due to a high swim risk.
  • Drier and cooler summer conditions for mid week.
Area forecast discussion, Aug 5, 4:38 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
438 AM CDT Mon Aug 5 2024

.KEY MESSAGES...

- Small chances for thunderstorms today with the passage of a
  cold front.

- Widespread showers and thunderstorms tonight into Tuesday
  morning prompting the issuance of a Flood Watch for the
  potential of flash flooding. Some of the thunderstorms may
  also become severe with damaging winds and large hail.

- A Beach Hazard Statement will likely be needed for the Lake MI
  beaches tonight into Tue nt due to a high swim risk.

- Drier and cooler summer conditions for mid week.

&&

.SHORT TERM...
Issued 438 AM CDT Mon Aug 5 2024

Today through Tuesday:

New shower and storm development is beginning over far se WI and
Lake MI just ahead of a vorticity maximum that will quickly move
east of the area early this morning. Other development is
possible along a backdoor cold front moving swwd from east
central WI, but coverage should stay very minimal.

The front will stall late today over far srn WI or nw IL as low
pressure over the central Great Plains moves into wrn IA. The
wave of low pressure, associated with the approaching shortwave
trough from the nrn high plains, will then track sewd across IA
and nrn IL for tnt-Tue. Well organized 850-700 mb frontogenesis
will set up across central and srn WI with widespread showers
and storms expected for tnt-Tue AM. The MUCAPE gradient will run
from n-s across srn WI and nrn IL, and the Slight Risk area
over far srn WI is where sfc based storms may occur before
getting undercut by deeper enely winds. Mdt-strong deep layer
shear is forecast with the potential for a MCS or two. Although
storm motion will be fairly fast, training of deep convection
within a high PW environment of 1.5-1.9 inches could lead to
flash flooding. The HREF LPMM QPF suggests localized rainfall
amounts of 3-4 inches are possible. Have issued a Flood Watch
for tnt into Tue AM along and north of a line from Lone Rock to
Madison to Racine. The showers and storms are expected to linger
into Tue AM and possibly into the afternoon over far se WI. Much
cooler temps are expected for Tue via nely winds and lingering
clouds and showers.

Gehring

&&

.LONG TERM...
Issued 438 AM CDT Mon Aug 5 2024

Tuesday night through Sunday:

Nely winds and cold advection will be decreasing Tue nt as high
pressure moves into the northern Great Lakes and adjacent
Canada through Wed nt. The GEFS and ECMWF are in better
agreement with w-e upper troughing along the US and Canadian
border shifting into the Great Lakes from mid week into the
weekend. Thus pleasant summer high temps in the 70s are
forecast. The forecast is currently, dry but low PoPs may
eventually be needed at times depending on the strength of
shortwave troughs or cold fronts.

Gehring

&&

.AVIATION...
Issued 438 AM CDT Mon Aug 5 2024
Areas of MVFR Cigs will be possible this morning due to the
passage of cold front. Any of these lower Cigs will then
dissipate or rise to VFR for the afternoon. Widespread showers
and storms tonight will then lead to widespread MVFR Cigs late
tnt falling below 1 kft toward 12-15Z Tue.

Gehring

&&

.MARINE...
Issued 438 AM CDT Mon Aug 5 2024

A cold front over central Lake Michigan early this morning will
continue south, reaching the southern end of the lake by early
afternoon. Modest north to northeast winds are expected in the
wake of the front. Low pressure around 29.7 inches will then move
from Iowa to Indiana from tonight into Tuesday evening. Breezy
northeast winds and building waves are expected over the central
and southern portions of the lake. Scattered thunderstorms are
forecast today and this evening becoming widespread late tonight
and Tuesday morning.

The broad ridge of high pressure of 30.1 inches will then setup
over the northern Great Lakes on Wednesday with weak low pressure
approaching from the west for Thursday. Lighter winds are expected
during this period.

A Small Craft Advisory will likely be needed tonight into
Tuesday night for breezy northeast winds and high waves.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
     WIZ063...10 PM Monday to 7 AM Tuesday.

     Flood Watch...WIZ059-WIZ060-WIZ064-WIZ065-WIZ066-WIZ071...1 AM
     Tuesday to 10 AM Tuesday.

LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 5, 3:43 AM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
343 AM CDT Mon Aug 5 2024

WIZ046-047-051-052-056>060-062>072-060845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
343 AM CDT Mon Aug 5 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible today
becoming widespread storms tonight. A Flood Watch is in effect for
the potential of flash flooding mainly along and north of a line
from Lone Rock to Madison to Racine. There is a Marginal to Slight
Risk of severe thunderstorms over southern Wisconsin with damaging
winds and large hail the main concern.

A moderate swim risk will develop along the Lake Michigan beaches
late this afternoon becoming a high swim risk tonight. A Beach
Hazard Statement will likely be needed for tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The Flood Watch remains in effect until 10 AM Tuesday for portions
of southeast Wisconsin. Moderate to heavy rain and scattered
storms could linger into the morning.

A Beach Hazard Statement will likely be needed for Tuesday and
Tuesday night for a high swim risk at the Lake Michigan beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late today and tonight.

LMZ643>646-060845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
343 AM CDT Mon Aug 5 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Small Craft Advisory will likely be needed tonight due to
persistent northeast winds and building waves.

There are chances for thunderstorms today and this evening
becoming more widespread late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Small Craft Advisory will likely be needed Tuesday into Tuesday
night due to breezy northeast winds and high waves.

Scattered thunderstorms may linger through Tuesday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-060845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
343 AM CDT Mon Aug 5 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are forecast today and this evening
becoming more widespread late tonight over the central and
southern portions of the lake.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms will linger Tuesday morning over the
southern portion of the lake.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:48 AM CDTFlood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 9 more25 hr
Aug 5, 9:54 AM CDTSmall Craft AdvisoryMKX48 hr

Nearby

Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.